# SDR HEEA088408

- Difficulty date: July 28, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N792P
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,899 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 7640009506041
- Condition: Worn
- Location: T/R Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BELLCRANK HAS A WORN BEARING. SHOP REPAIR.
